Journal of Siberian Federal University. Mathematics & Physics / Solution of Boundary Value Problems of Plasticity with the Use of Conservation Laws

Full text (.pdf)
Issue
Journal of Siberian Federal University. Mathematics & Physics: 2018, Vol. 11, Issue 3
Authors
Senashov, Sergei I.; Savostyanova, Irina L.; Cherepanova, Olga N.
Contact information
Senashov, Sergei I.: Reshetnev Siberian State University of Science and Technology Krasnoyarsky Rabochy, 31, Krasnoyarsk, 660037 Russia; ; Savostyanova, Irina L.: Reshetnev Siberian State University of Science and Technology Krasnoyarsky Rabochy, 31, Krasnoyarsk, 660037 Russia; ; Cherepanova, Olga N.: Institute of Mathematics and Computer Science Siberian Federal University Svobodny, 79, Krasnoyarsk, 660041 Russia;
Keywords
conservation laws; elastic-plastic boundary
Abstract

In the paper conservation laws of a special form for systems of first-order differential equations depending on two dependent and independent variables are looked at. It is shown how the conservation laws can be used to solve hyperbolic-type and elliptic-type systems of equations that are come across in the theory of plasticity. Examples of an effective use of the described technique are given. With the use of the conservation laws was found the elastoplastic boundary in a problem of stress-strain state of a plate with free-form holes

Pages
356–363
Paper at repository of SibFU
http://elib.sfu-kras.ru/handle/2311/71624